# SDR 07FDEA02400

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436833
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS CRACKED BS 720C, STR 25L- 26L, WL 152 (MKD).  REMOVED SHEAR TIE BS 720C STR 25L-26L IAW SRM 51-30-2.  INSTALLED NEW SHEAR TIE P/N 69-43683-3 A TAG NR A49331 IAW SRM 51-30-2 PAGE 2 AND SRM 51-20-4 PAGE 1.
